# SDR SWAA2021010637841

- Difficulty date: December 19, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA FASTENER HOLES IN FUSELAGE SKIN ARE DAMAGED AT BS 947.5 S-17L WL 210.  CUT & REMOVED 3 EA DAMAGED FASTENER HOLES IN FUSELAGE SKIN AT STA 947.5 S-17L WL 210.  FABRICATED & INSTALLED REPAIR PARTS, IAW EA 200564 P1; P2; & IR.  FOR FOLLOW-ON ACTION REQUIREMENTS SEE EC: 20-153-02560-DTI.
